# SDR ASOA201100707

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,017 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EXIT EMERGENCY LIGHT MOST FWD IS INOP.  RELAMPED RT SIDE EXIT EMERGENCY LIGHT MOST FWD, OPS CHK GOOD IAW AMM 33-51-00.
